# SDR CALA2025062505872

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 24,150 hours, 2,456 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Actuator
- Part number: 7010068H04
- Part serial: HSC406785
- Condition: Faulted
- Location: Zone 200
- Part time: 24,149 hours, 2,456 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CPRSR DEFLECTOR DOOR L LEFT CABIN AIR COMPRESSOR AIR INLET DOOR NOT IN COMMANDED POSITI ON OR LOSS OF POSITION FEEBACK.DB LEFT PACK CONTROL UNIT CHANNEL 2 AHM UPDATE: {21-61611} *LEFT CABIN AIR COMPRESSOR DEFLECTOR DOOR ACTUATOR IS FAILED* REF FIM DMC-B787-A-21-50-F1-36A-421A-A. FAULT: 21-61611 HAVE MX MSGS 21-61611 AND 21-66181 FOR LEFT A/C PACK BLOCKED. T/S PER FIM 21-50-F1-36A-421A. TEST FAILED LEFT CAC DOOR ACUATOR.   ALSO NOTED LEFT CAC DEFLECTOR DOOR SHOWS NO DATA ON PACK SYNOPTIC PAGE. REMOVED AND REPLACED CABIN AIR COMPRESSOR INLET DEFLECTOR DOOR ACTUATOR IN ACCORDANCE WITH AMM REFERENCE DMC-B787-A-21-51-16-00A-520A-A/DMC-B787-A-21-51-16-00A-720A-A. PERFORMED GROUND TEST 21 CABIN AIR CONDITIONING / TEMP CONTROL  SYSTEM. TEST PASSED. DEFLECTOR DOOR OPERATES NORMAL.   REMOVED AND REPLACED CABIN AIR COMPRESSOR INLET DEFLECTOR DOOR ACTUATOR IN ACCORDANCE WITH IRCRAFT MAINTENANCE MANUAL REFERENCE DMC-B787-A-21-51-16-00A-520A.
